Analysis and Mathematical Physics

, Volume 6, Issue 1, pp 85–94 | Cite as

On topological properties of solution sets of non Lipschitzian quantum stochastic differential inclusions

  • S. A. BishopEmail author
  • E. O. Ayoola


In this paper, we establish results on continuous mappings of the space of the matrix elements of an arbitrary nonempty set of pseudo solutions of non Lipschitz quantum Stochastic differential inclusion (QSDI) into the space of the matrix elements of its solutions. we show that under the non Lipschitz condition, the space of the matrix elements of solutions is still an absolute retract, contractible, locally and integrally connected in an arbitrary dimension. The results here generalize existing results in the literature.


Non classical ODI Non-Lipschitz function Topological properties Matrix elements 

Mathematics Subject Classification

60H10 60H20 65L05 81S25 


  1. 1.
    Ayoola, E.O.: Topological properties of solution sets of Lipschitzian quantum stochastic differential inclusions. Acta. Appl. Math. 100, 15–37 (2006)CrossRefMathSciNetGoogle Scholar
  2. 2.
    Ayoola, E.O.: Continuous Selections of Solutions Sets of Lipschitzian quantum stochastic differential inclusions. Int. J. Theor. Phys. 43(10), 2041–2058 (2004)CrossRefMathSciNetzbMATHGoogle Scholar
  3. 3.
    Ayoola, E.O.: Lipschitzian quantum stochastic differential equations and the associated Kurzweil equations. Stoch. Anal. Appl. 19(4), 581–603 (2001)CrossRefMathSciNetzbMATHGoogle Scholar
  4. 4.
    Bishop, S.A.: Existence and Variational Stability of Solutions of Kurzweil Equations associated with Quantum Stochastic Differential Equations. PhD Thesis, Covenant University Ota, Ogun State, Nigeria (2012)Google Scholar
  5. 5.
    Bishop, S.A., Anake, T.A.: Extension of continuous selection sets to non Lipschitzian quantum Stochastic differential inclusion. J. Stochastic Anal. Appl. Stochastic Anal. Appl. 31(6(2013)), 1114–1124 (2013)CrossRefMathSciNetzbMATHGoogle Scholar
  6. 6.
    Ekhaguere, G.O.S.: Lipschitzian quantum stochastic differential inclusions. Int. J. Theo. Phy. 31(11), 2003–2034 (1992)CrossRefMathSciNetzbMATHGoogle Scholar
  7. 7.
    Smirnov, G.V.: Topological properties of an integral funnel of a differential inclusion with Lischitz right side. Diff. Equ. 27(2), 157–165 (1991)zbMATHGoogle Scholar
  8. 8.
    Kurzweil, J.: Problems which lead to a generalization of the concept of ordinary differential equation. Differential Equations and their Applications. Czech Academy of Science, Prague (1963)Google Scholar
  9. 9.
    Shizan, F., Zhang, T.: A study of a class of stochastic differential equations with non-Lipschitzian coefficients. Probab. Theory Rel. Fields 132(3), 356–390 (2005)CrossRefzbMATHGoogle Scholar
  10. 10.
    Hudson, R.L., Parthasarathy, K.R.: Quantum Ito’s formulae and stochastic evolutions. Comm. Math. Phys. 93, 301–324 (1984)CrossRefMathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Department of MathematicsCovenant UniversityOtaNigeria
  2. 2.Department of MathematicsUniversity of IbadanIbadanNigeria

Personalised recommendations